| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified. there have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following implantation of an intraocular lens (iol) the patient vision was worse than it was before cataract surgery by about 40%, acuity was poor, especially with long distance and needed special light to read well, especially during the day and patient wear glasses which helps only slightly.Additional information was requested and received stating that the patient was unhappy and yag laser capsulectomy was performed.There are two medical device reports associated with this patient.This report is associated with the right eye.